| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during the inspection of circulated stock, it was identified that the sterile packaging was damaged.There was no patient involvement.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h3; h6.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (pouch).Sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
Event or Problem Description
No additional information available for the reported event.